@article{DM_2021_33_2_a8,
author = {A. S. Rybakov},
title = {Estimates of lengths of shortest nonzero vectors in some lattices, {II}},
journal = {Diskretnaya Matematika},
pages = {117--140},
year = {2021},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2021_33_2_a8/}
}
A. S. Rybakov. Estimates of lengths of shortest nonzero vectors in some lattices, II. Diskretnaya Matematika, Tome 33 (2021) no. 2, pp. 117-140. http://geodesic.mathdoc.fr/item/DM_2021_33_2_a8/
[1] Cassels J.W.S., An Introduction to the Geometry of Numbers, Springer-Verlag, 1959 | MR | MR | Zbl
[2] Prakhar K., Raspredelenie prostykh chisel, Mir, M., 1967, 512 pp.; Prachar K., Primzahlverteilung, Springer-Verlag, Berlin Göttingen Heidelberg, 1957 | MR | Zbl
[3] Rybakov A.S., “The shortest vectors of lattices connected with a linear congruent generator”, Discrete Math. Appl., 14:5 (2004), 479–500 | DOI | MR | Zbl
[4] Rybakov A. S., “Otsenki dlin nenulevykh kratchaishikh vektorov nekotorykh reshetok. I”, Diskretnaya matematika, 33:1 (2021), 31–46 | MR
[5] Feldman N.I., Sedmaya problema Gilberta, Izd-vo MGU, M., 1982, 312 pp.
[6] Friese A.M., Hastad J., Kannan R., Lagarias J.C., Shamir A., “Reconstructing truncated integer variables satisfying linear congruences”, SIAM J. Comput., 17:2 (1988), 262–280 | DOI | MR